MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: a1 aneurysm measured 2.85wx2.5h in ap view and 2.61wx2.90h in lat view.Successful web 4x2 deployment & detachment, then 9 hours afterwards, the web migrated from the left a1 aneurysm location to a2 vessel.It caused a stroke at that time and patient symptoms improved.Patient was brought back into angio lab, and doctor assessed that no intervention was best; no intervention was performed.Patient symptoms improved.Patient was in independent living.
 
Additional Manufacturer Narrative
As the lot number was not provided, a search for production-related non-conformances could not be performed.The device was implanted and therefore not available for return and investigation by the manufacturer.However, medical imaging was provided and will be reviewed.The investigation is ongoing and upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Twenty radiographic images and one video were provided for review.They are not labeled as to date or time.The provided imaging shows a web device subtraction artifact superposed on the proximal upper division of the first a2 bifurcation; there is flow distal to the web.Throughout the provided images, the web remains in the same position; however, one image does show the web elongated in the proximal a3, which does indicate that web migrated as described in the reported event.Without the return and physical evaluation of the web device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21748451
Report Number2032493-2025-90034
Device Sequence Number9491984
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-4-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale